# SDR UIEA200700154

- Difficulty date: April 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Bs 2000 S13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 2000 STRINGER 13R FRAME INNER FLANGE FOUND DEFORMED.  REPAIRED FLANGE PER SRM 51-40-03 FIG 1.
